# SDR BQVA2011061300010

- Difficulty date: June 8, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N227SV
- Make and model: Gulstm GIV
- Aircraft serial: 1172
- Aircraft time: 8,300 hours, 4,138 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Wing
- Part time: 8,300 hours, 4,138 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF CMP CODES 573013 & 573014 WINGLET ATTACH HARDWARE (LEFT & RIGHT) - INSPECTION, SOME CORROSION WAS FOUND IN THE WINGLET ATTACH BORES ONCE THE BUSHINGS WERE REMOVED.
